Book Video Consultation

Book Video Consultation

Stay Home

No Waiting in lines

Audio/Video Call

PMC Verified Doctors

Talk to Psychiatry on Paroxin Cr Long Term Usage

person-avatar

Asking for Self, Male, 37 years old, Hyderabad

Mujhy 11 sal pahlay Neuro physician ny paroxin cr table di thi. Mujhy kuch issues thay like choti choti bat feel krta tha, sensitive tha, social nhi tha, sochta bohat tha, tension laita tha etc. Doctor nay 2 sy 3 sal tablet continue Rakhi to main nay doctor k pas Jana chor dia but woh table nhi chor saka main. Ab woh puranay issues to khatam hoo gay hain Jin ki waja sy doc ny tablet died thi. Ab kuch issues hain like kbhi kbhi 2 din ka gap aa jayy to micro seconds k jhatkay type lagtay hain ya yuu keh lo dimag may kuch current sa lgta hy for just micro seconds, kuch smajh nhi ata k kia hoo raha hy. Vomit ki kaifiat hoti hy. Kia kru main? Iss tablet ko chor bhi nhi Sakta Hun

Psychiatrist in Islamabad - Dr. Usman Ahmad

Dr. Usman Ahmad - Psychiatrist

MBBS, FCPS Psychiatrist | Islamabad

review-stars

96 Positive Reviews

The symptoms you describe are very typical of paroxetine (Paroxin CR) discontinuation syndrome rather than addiction.The brief electric shock or brain zap sensations, dizziness, nausea, and feeling unwell after missing the medicine for even 1–2 days are well recognised because paroxetine has a short half life. It does not mean you are dependent on the medication in the way addictive drugs cause dependence. If your original symptoms have remained well controlled for years, you should consult a psychiatrist about a very gradual supervised taper, as stopping suddenly or skipping doses is likely to cause these withdrawal symptoms. If, however, your anxiety or other symptoms return during dose reduction, you may require a longer duration of treatment. Until you are reviewed, take the medication regularly at the same time every day and avoid missing doses.A psychiatrist can help determine whether it is appropriate to taper, continue, or switch to another SSRI with a lower risk of withdrawal symptoms.


0

0

Psychiatrist in Karachi - Asst. Prof. Dr. Muhammad Ayub Baloch | Consultant Psychiatrist | Fcps (Gold Medalist)

Asst. Prof. Dr. Muhammad Ayub Baloch | Consultant Psychiatrist | Fcps (Gold Medalist) - Psychiatrist

MBBS, FCPS Psychiatry ( Gold-Medalist ), Fellow, College of Physicians & Surgeons, Pakistan, Certificated Child & Adolescent Psychiatry. Consultant Psychiatrist & Expert in the treatment of Psychiatric, Neuropsychiatric, Drug addiction & Sexual disorders | Karachi

review-stars

583 Positive Reviews

آپ کی پریشانی بالکل سمجھ آتی ہے۔ دو دن dose miss ہونے پر جھٹکے، “current” جیسے احساس اور متلی Paroxetine withdrawal کی علامات ہو سکتی ہیں؛ یہ نشہ نہیں، مگر یہ دوا اچانک چھوڑنے پر جسم ردِعمل دے سکتا ہے۔ 11 سال بعد اسے خود سے بند یا alternate days نہ کریں۔ Psychiatrist سے review کروا کر dose کو بہت آہستہ، مرحلہ وار کم کرنے کا plan بنائیں۔ اگر کبھی بےہوشی، دورہ، شدید confusion یا جسم کے ایک حصے میں کمزوری ہو تو فوری medical assessment کروائیں۔ مناسب taper سے دوا safely کم یا بند کی جا سکتی ہے۔

ڈسکلیمر: یہ آن لائن معلومات عمومی رہنمائی کے لیے ہیں، مکمل تشخیص یا ذاتی علاج کا متبادل نہیں۔ شدید یا مسلسل علامات میں مستند ماہر سے براہِ راست رابطہ کریں۔


0

0

Attach Photo here: